# SDR UPS07M49659

- Difficulty date: February 28, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO, STA 1540 LONGERON L45 FOUND WITH CORROSION AS MARKED.  THE A/M LONGERON L45 STA 1540 AREA OPENED UP FOR REPAIR PER SRM 51-31-0 1 V2 R38.  S/BUSHING REMOVED PER EN 1148-07 FOR EXISTING REPAIR ON L45.  LONGERON & SPLICE FAB PER SRM 53-10-00 V1 F2 R38.  FPI CUT OUT ON FAB LONGERON & SPLICE FOUND NO CRACK EVIDENT.  S/BUSHING FAB PER EN1148-07. OK TO INSTALL.  REPAIRED S/BUSHING INSTALLED PER EN1148-07, FOUND SATIS.
